# SDR N6WA2025042502

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 43,213 hours, 31,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 ATTACH FLANGE CORRODED BETWEEN STGR26L-STGR26R.  REPAIRED FRAME 295 ATTACH FLANGE BETWEEN STGR26L AND STGR26R IAW GOJET EO-C550-53MR-033-O
